Alert archive / Kansas / Tornado Warnings in 2010

Tornado Warning 71, NWS Goodland, KS

June 21, 2010Gove County, Sheridan County, Kansas

NWS Goodland, KS issued this tornado warning at Jun 21, 2010, 9:25 PM CDT for Gove County, Sheridan County, Kansas. It was in force for 35 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2010, 9:25 PM CDT (02:25 UTC)
Expired
Jun 21, 2010, 10:00 PM CDT
In force
35 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon

Counties Gove County, KS, Sheridan County, KS

The radar

The Goodland radar (KGLD), 93 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 9:32 PM CDTFUNNEL CLOUDGrinnell, KS
Jun 21, 9:45 PM CDTTORNADO6 Nw Grainfield, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 6:56 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.4 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2010-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 780 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2010-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
780 J/kg
Mixed-layer CIN
-168 J/kg
Mixed-layer LCL
2682 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

293 
WFUS53 KGLD 220225
TORGLD
KSC063-179-220300-
/O.NEW.KGLD.TO.W.0071.100622T0225Z-100622T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
925 PM CDT MON JUN 21 2010

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN GOVE COUNTY IN WEST CENTRAL KANSAS...
  SOUTHWESTERN SHERIDAN COUNTY IN NORTHWEST KANSAS...

* UNTIL 1000 PM CDT

* AT 922 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED 6 MILES SOUTHWEST OF GRINNELL...AND MOVING
  NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ANGELUS...GRINNELL AND GRAINFIELD.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 77 AND 96.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3901 10068 3911 10080 3913 10079 3913 10071
      3921 10072 3933 10062 3916 10029
TIME...MOT...LOC 0225Z 236DEG 17KT 3909 10071

$$

FOLTZ
3 follow-up statements
327 
WWUS53 KGLD 220236
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
836 PM MDT MON JUN 21 2010

KSC063-179-220300-
/O.CON.KGLD.TO.W.0071.000000T0000Z-100622T0300Z/
SHERIDAN KS-GOVE KS-
936 PM CDT MON JUN 21 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL GOVE AND
SOUTHWESTERN SHERIDAN COUNTIES UNTIL 1000 PM CDT...

AT 931 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR GRINNELL...AND WAS MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHERN SHERIDAN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3910 10060 3913 10071 3919 10072 3922 10071
      3933 10062 3916 10029
TIME...MOT...LOC 0236Z 237DEG 26KT 3915 10059

$$

FOLTZ
039 
WWUS53 KGLD 220242
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
842 PM MDT MON JUN 21 2010

KSC063-220251-
/O.CAN.KGLD.TO.W.0071.000000T0000Z-100622T0300Z/
GOVE KS-
942 PM CDT MON JUN 21 2010

...THE TORNADO WARNING FOR NORTH CENTRAL GOVE COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED INTO SHERIDAN COUNTY.

LAT...LON 3915 10034 3913 10053 3913 10068 3922 10068
      3932 10060 3916 10029
TIME...MOT...LOC 0241Z 237DEG 26KT 3917 10055

$$

KSC179-220300-
/O.CON.KGLD.TO.W.0071.000000T0000Z-100622T0300Z/
SHERIDAN KS-
942 PM CDT MON JUN 21 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL SHERIDAN
COUNTY UNTIL 1000 PM CDT...

AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS DANGEROUS
STORM WAS LOCATED NEAR GRINNELL...AND WAS MOVING NORTHEAST AT 30 MPH.

IN ADDITION...UP TO BASEBALL SIZE HAIL HAS BEEN REPORTED WITH THIS 
STORM.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHERN SHERIDAN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE 
TORNADO. TAKE COVER NOW. ALSO...TORNADOES ARE DIFFICULT TO SEE AT 
NIGHT. TAKE COVER NOW.

&&

LAT...LON 3915 10034 3913 10053 3913 10068 3922 10068
      3932 10060 3916 10029
TIME...MOT...LOC 0241Z 237DEG 26KT 3917 10055

$$

FOLTZ
352 
WWUS53 KGLD 220247
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
847 PM MDT MON JUN 21 2010

KSC179-220300-
/O.CON.KGLD.TO.W.0071.000000T0000Z-100622T0300Z/
SHERIDAN KS-
947 PM CDT MON JUN 21 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL SHERIDAN
COUNTY UNTIL 1000 PM CDT...

AT 945 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A TORNADO.  THIS 
TORNADO WAS LOCATED 6 MILES NORTHWEST OF GRAINFIELD...AND WAS MOVING 
NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHERN SHERIDAN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3915 10034 3913 10053 3913 10068 3922 10068
      3932 10060 3916 10029
TIME...MOT...LOC 0247Z 234DEG 16KT 3919 10052

$$

FOLTZ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jun 21, 6:15 PM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, Jun 21, 6:15 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
515 PM MDT MON JUN 21 2010

.SHORT TERM... (TONIGHT - THURSDAY)
220 PM MDT MON JUN 21 2010

VISIBLE SATELLITE IMAGERY EARLY THIS AFTERNOON SHOWS CU BUILD UP
OCCURRING IN THE EASTERN PORTION OF THE FORECAST AREA...WELL NORTH
OF THE ANALYZED FRONTAL POSITION ACROSS WEST CENTRAL KANSAS. MODELS
INCONCLUSIVE ON WHETHER OR NOT CONVECTION WILL DEVELOP IN THIS
AREA...MOST NOTABLY THE 18Z NAM WHICH HAS BACKED OFF COMPLETELY.
NONETHELESS...WILL CARRY SOME CHANCE POPS GIVEN THE FEATURES
MENTIONED. CONFIDENCE IS HIGHER THAT CONVECTION WILL DEVELOP IN
NORTHEAST COLORADO WHERE WEAK LOW LEVEL UPSLOPE...STEEP LAPSE RATES
AND AMPLE DEEP LAYER SHEAR WILL RESULT IN VIGOROUS UPDRAFTS. THIS
ACTIVITY MAY CONGEAL INTO AN MCS AND MOVE ACROSS THE NORTHERN
COUNTIES TONIGHT WITH A RISK OF HIGH WIND AND HAIL.

FRONT IS FORECAST TO LIFT NORTH AS A WARM FRONT ON TUESDAY...AND END
UP NEAR THE NEBRASKA STATE LINE. TEMPERATURES SOUTH OF THE FRONT
WILL APPROACH TRIPLE DIGITS...PARTICULARLY NEAR/SOUTH OF INTERSTATE
70 WHERE WESTERLY/DOWNSLOPE COMPONENT TO THE SURFACE WINDS WILL
CONTRIBUTE COMPRESSIONAL WARMING. EXPECT CONVECTION TO BE LIMITED TO
AREAS ALONG/NORTH OF THE FRONT IN THE NORTHERN CWA...AND NEAR THE
DRY LINE IN THE EASTERN CWA....LEAVING A FAIRLY LARGE PORTION OF IT
DRY.

RELATIVELY COOLER AIR WILL FILTER IN BEHIND THE FRONT TUESDAY NIGHT
AND WEDNESDAY. MOISTURE/INSTABILITY WILL BE PUSHED SOUTH DURING THE
DAY...BUT MOISTURE RETURN GETS UNDER WAY BY LATE AFTERNOON IN THE
SOUTHERN PLAINS AND CONVECTION EXPECTED TO DEVELOP IN SOUTHEAST
COLORADO WILL TRY TO DRIFT NORTHWARD WEDNESDAY NIGHT. CONFIDENCE IS
RATHER LOW SO FELT IT ONLY WARRANTED 20 POPS AT THIS POINT.

STRONG LOW LEVEL MOISTURE RETURN IS FORECAST ON THURSDAY WITH
SOUTHEASTERLY SURFACE WINDS. UPSLOPE FLOW INTO THE FRONT RANGE
COMBINED WITH WEAK SHORTWAVE TROUGH CLIMBING THE RIDGE AXIS WILL
RESULT IN SCATTERED CONVECTION IN EASTERN COLORADO BY THE AFTERNOON.
MEAN 0-6KM WINDS FORECAST TO BE 250/10-15KTS...SO SOME OF THESE MAY
SURVIVE INTO THE FORECAST AREA THURSDAY NIGHT WHERE THEY WILL
ENCOUNTER A 40KT SOUTHERLY LLJ AND COULD BE MAINTAINED WELL INTO THE
OVERNIGHT HOURS.

.LONG TERM... (FRIDAY - MONDAY)
220 PM MDT MON JUN 21 2010

UPPER RIDGE OVER THE SOUTHERN PLAINS TO START THE PERIOD WILL
RETREAT EASTWARD AS A DISTURBANCE DROPS INTO THE GREAT BASIN. IT
LIFTS RATHER QUICKLY ACROSS THE NORTHERN ROCKIES AND ADJACENT PLAINS
EARLY IN THE WEEKEND AS AN OPEN WAVE. HOWEVER...IT WILL OPEN THE
DOOR FOR OCCASIONAL SHORTWAVE TROUGH ENERGY TO MOVE ACROSS THE
CENTRAL ROCKIES AND FORECAST AREA. SURFACE LOW PRESSURE AND
ACCOMPANYING FRONTAL FEATURES WILL BE IN THE NEIGHBORHOOD ON FRIDAY
AND SATURDAY AND BE POSSIBLE INITIATING MECHANISMS FOR CONVECTION.
THOSE FEATURES MOVE SOUTH BY LATE IN THE PERIOD...BUT WITH LOW LEVEL
UPSLOPE DEVELOPING IN ITS WAKE CONVECTION WILL BE A DAILY CONCERN.
TEMPERATURES WILL START OUT ABOVE NORMAL...THEN GRADUALLY DIMINISH
TO NEAR NORMAL LATE IN THE PERIOD.

024
&&

.AVIATION...
515 PM MDT MON JUN 21 2010

FOR THE 00Z TAFS...VFR CONDITIONS EXPECTED TO PERSIST THROUGH THE
TAF PERIOD. THUNDERSTORM ACTIVITY OVER EASTERN COLORADO WILL
CONTINUE TO DRIFT EAST...WITH ADDITIONAL THUNDERSTORM DEVELOPMENT
EXPECTED AFTER 02Z. FOR NOW ACTIVITY AROUND GLD LOOKS ISOLATED...SO
KEPT VCTS IN GLD TAF FOR NOW. MORE WIDESPREAD CONVECTION EXPECTED
AROUND MCK DURING THE LATE EVENING HOURS...SO KEPT TSRA IN AFTER
03Z. CURRENTLY EXPECT STORMS TO DISSIPATE AT BOTH TERMINALS AFTER
05-06Z...HOWEVER WITH LATEST RUC INDICATING LLJ SUPPORT OVER
SOUTHERN NEBRASKA POSSIBLY CONTINUING INTO THE OVERNIGHT PERIOD CANT
RULE OUT LINGERING TSRA AFTER 06Z AT MCK...POSSIBLY REQUIRING A TAF
AMENDMENT LATER IF THIS SOLUTION PANS OUT. ISOLATED THUNDERSTORMS
EXPECTED TO DEVELOP AGAIN LATE AFTERNOON/EARLY EVENING TUESDAY...SO
INTRODUCED CB TO LATE PERIOD OF THIS TAF CYCLE.

DR
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.
&&
Hazardous weather outlook, Jun 21, 11:44 AM CDT, 9 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1044 AM MDT MON JUN 21 2010

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-221645-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1044 AM MDT MON JUN 21 2010 /1144 AM CDT MON JUN 21 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT MAINLY ALONG AND NORTH OF A STATIONARY FRONT EXTENDING
FROM NORTHERN MISSOURI ACROSS KANSAS AND INTO SOUTHEAST COLORADO.
THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE HIGHER TERRAIN OF
COLORADO AND MOVE NORTHEAST ACROSS THE REGION. STORMS WILL
INTENSIFY AS THEY MOVE EAST AND ENCOUNTER HIGHER MOISTURE AND A
MORE UNSTABLE ATMOSPHERE ACROSS THE CENTRAL HIGH PLAINS. LARGE
HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES ARE ALL POSSIBLE
WITH THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MORE SEVERE WEATHER WILL BE POSSIBLE ACROSS THE REGION ON TUESDAY
WITH LITTLE OVERALL CHANGE IN THE WEATHER PATTERN. THE SEVERE
THREAT WILL DIMINISH BY WEDNESDAY WITH ADDITIONAL THUNDERSTORMS
POSSIBLE EACH DAY THROUGH THE END OF THE WEEK AND INTO THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Jun 21, 9:08 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
808 PM MDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             5 W OAKLEY              39.13N 100.95W
06/21/2010  E1.75 INCH       LOGAN              KS   EMERGENCY MNGR

0805 PM     HAIL             OAKLEY                  39.13N 100.85W
06/21/2010  E1.00 INCH       LOGAN              KS   EMERGENCY MNGR

&&

HENDERSON
Local storm report, Jun 21, 9:12 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
812 PM MDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             BIRD CITY               39.75N 101.53W
06/21/2010  E1.75 INCH       CHEYENNE           KS   STORM CHASER

&&

HENDERSON
Local storm report, Jun 21, 9:14 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
814 PM MDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             3 N IDALIA              39.74N 102.30W
06/21/2010  E2.75 INCH       YUMA               CO   PUBLIC

&&

DR
Local storm report, Jun 21, 9:16 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
816 PM MDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     HAIL             BREWSTER                40.25N 100.31W
06/21/2010  M2.00 INCH       RED WILLOW         NE   TRAINED SPOTTER

&&

HENDERSON
Local storm report, Jun 21, 9:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
822 PM MDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             1 W ST. FRANCIS         39.77N 101.82W
06/21/2010  E2.50 INCH       CHEYENNE           KS   TRAINED SPOTTER

            HAIL STARTED AT 755 PM MDT AND STOPPED AT 810 PM MDT.

&&

DR
Local storm report, Jun 21, 9:23 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
823 PM MDT MON JUN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     HAIL             BIRD CITY               39.75N 101.53W
06/21/2010  E2.50 INCH       CHEYENNE           KS   TRAINED SPOTTER

&&

HENDERSON

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:17 PM CDTSevere Thunderstorm WarningGLDGreeley, Wichita43 min
Jun 21, 7:51 PM CDTSevere Thunderstorm WarningGLDGreeley, Logan, Wallace, Wichita39 min
Jun 21, 8:22 PM CDTSevere Thunderstorm WarningGLDGove, Logan53 min
Jun 21, 8:23 PM CDTTornado WarningGLDCheyenne67 min
Jun 21, 8:28 PM CDTSpecial Weather StatementGLDGraham32 min
Jun 21, 8:31 PM CDTSevere Thunderstorm WarningGLDCheyenne28 min
Jun 21, 8:42 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Sherman, Thomas47 min
Jun 21, 8:51 PM CDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas39 min
Jun 21, 8:54 PM CDTTornado WarningGLDCheyenne, Rawlins, Sherman, Thomas66 min
Jun 21, 9:08 PM CDTTornado WarningGLDSherman32 min
Jun 21, 9:28 PM CDTTornado WarningGLDCheyenne62 min
Jun 21, 9:52 PM CDTSevere Thunderstorm WarningGLDSherman53 min
Jun 21, 9:58 PM CDTTornado WarningGLDSheridan8 min
Jun 21, 9:59 PM CDTTornado WarningGLDRawlins, Thomas46 min
Jun 21, 10:02 PM CDTSevere Thunderstorm WarningGLDDecatur, Sheridan28 min
Jun 21, 10:19 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins30 min
Jun 21, 10:27 PM CDTSevere Thunderstorm WarningGLDDecatur, Graham, Norton, Rawlins, Sheridan, Thomas63 min
Jun 21, 11:30 PM CDTSevere Thunderstorm WarningGLDDecatur, Graham, Norton, Sheridan45 min
Jun 22, 4:12 PM CDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan63 min
Jun 22, 4:34 PM CDTSevere Thunderstorm WarningGLDGreeley, Wichita56 min
Jun 22, 4:46 PM CDTSevere Thunderstorm WarningGLDGove, Logan59 min
Jun 22, 5:03 PM CDTTornado WarningGLDGove, Logan, Thomas30 min
Jun 22, 5:19 PM CDTSevere Thunderstorm WarningGLDSheridan, Thomas56 min
Jun 22, 5:23 PM CDTSevere Thunderstorm WarningGLDGreeley, Wichita40 min
Jun 22, 5:39 PM CDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas17 min
Jun 22, 5:43 PM CDTTornado WarningGLDGove, Logan, Sheridan, Thomas12 min
Jun 22, 6:08 PM CDTSevere Thunderstorm WarningGLDDecatur, Norton, Sheridan67 min
Jun 22, 6:43 PM CDTSevere Thunderstorm WarningGLDDecatur, Norton37 min

Nearby

Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.